# SDR ASAA2019100493905

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 13,931 hours, 4,568 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Ecs
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM "COND HOT AIR" FAULT. GROUNDED - YES. FAULT NOT PRESENT ON PFR OR ECAM. PERFORMED TEMP CONTROL TEST IN CFDS PASSED. OPERATED PACKS WITH APU BLEED. NO FAULTS. REF 21-63-00.
